# SDR AALA202201195971

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,119 hours, 11,429 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1L SMOKE DETECTOR CHARPS INTERMITTENTLY ONLY WHEN OCCUPIED WITH DOOR LOCKED. ACCOMPLISHED SATISFACTORY SMOKE DETECTOR SELF TEST PER AMM 26-13-00. UNABLE TO DUPLICATE FAULT ON THE GROUND.
